PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 80 | 1 | 131-145
Tytuł artykułu

Two remarks about spectral asymptotics of pseudodifferential operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we show an asymptotic formula for the number of eigenvalues of a pseudodifferential operator. As a corollary we obtain a generalization of the result by Shubin and Tulovskiĭ about the Weyl asymptotic formula. We also consider a version of the Weyl formula for the quasi-classical asymptotics.
Słowa kluczowe
Rocznik
Tom
80
Numer
1
Strony
131-145
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-03-02
poprawiono
1998-06-12
poprawiono
1998-11-27
Twórcy
  • Department of Mathematics, Washington University, Campus Box 1146, St. Louis, Missouri 63130, U.S.A.
  • Department of Mathematics, Washington University, Campus Box 1146, St. Louis, Missouri 63130, U.S.A.
Bibliografia
  • [1] R. Beals, Characterization of pseudodifferential operators and applications, Duke Math. J. 44 (1977), 45-57.
  • [2] G. B. Folland, Harmonic Analysis in Phase Space, Princeton Univ. Press, Princeton, N.J., 1989.
  • [3] P. Głowacki, Stable semi-groups of measures on the Heisenberg group, Studia Math. 79 (1984), 105-138.
  • [4] P. Głowacki, The Weyl asymptotic formula for a class of pseudodifferential operators, ibid. 127 (1998), 169-170.
  • [5] L. Hörmander, On the asymptotic distribution of the pseudodifferential operators in $ℝ^n$, Ark. Mat. 17 (1979), 297-313.
  • [6] L. Hörmander, The Analysis of Linear Partial Differential Operators, Springer, Berlin, 1983.
  • [7] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, 1983.
  • [8] M. Reed and B. Simon, Methods of Modern Mathematical Physics, Vol. IV, Academic Press, New York, 1978.
  • [9] V. L. Roĭtburd, The quasiclassical asymptotic behavior of the spectrum of a pseudodifferential operator, Uspekhi Mat. Nauk 31 (1976), no. 4, 275-276 (in Russian).
  • [10] M. A. Shubin, Pseudodifferential Operators and Spectral Theory, Nauka, Moscow, 1978 (in Russian).
  • [11] M. A. Shubin and V. N. Tulovskiĭ, On the asymptotic distribution of the eigenvalues of pseudodifferential operators in $ℝ^n$, Mat. Sb. 92 (134) (1973), 571-588 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv80i1p131bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.